[BM]Birman, J. and Menasco, W., Studying links via closed braids VI: a non-finiteness theorem, Pacific J. Math. 156 (1992), 265–285.
[Fa]Fathi, A., Dehn twists and pseudo-Anosov diffeomorphisms, Invent. Math. 87 (1987), 129–151.
[Sh]Shinjo, R., Non-conjugate braids whose closures result in the same knot, J. Knot Theory Ramifications 19 (2010), 117–124.
[SS]Shinjo, R. and Stoimenow, A., Exchange moves and non-conjugate braid representatives of knots, Nagoya Math J. to appear, doi:10.1017/nmj.2019.10.
[St1]Stoimenow, A., On non-conjugate braids with the same closure link, J. Geom. 96 (2009), 179–186.
[St2]Stoimenow, A., Non-conjugate braids with the same closure link from density of representations, J. Math. Pures Appl. 94(9) (2010), 470–496.